ITEM METADATA RECORD
Title: A new approach to characterize disordered structures
Authors: Peinke, J ×
Friedrich, R
Naert, Antoon #
Issue Date: Aug-1997
Publisher: Verlag z naturforsch
Series Title: Zeitschrift fur naturforschung section a-a journal of physical sciences vol:52 issue:8-9 pages:588-592
Abstract: A new application of the theory of Markov processes to the characterization of fractal scaling behavior is presented. We show under which condition distinct stochastic processes of a cascade lead to multifractal scaling behavior. We apply our method to the analysis of the statistical properties of the energy in turbulent fluid flow.
URI: 
ISSN: 0932-0784
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Archaeology, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science